MathSciNet Relay Station
MathSciNet bibliographic data
MR2187650 (2007b:14090) 14J50 (14J29)
Cai, Jin-Xing Automorphisms of fiber surfaces of genus 2, inducing the identity in cohomology. Trans. Amer. Math. Soc. 358 (2006), no. 3, 1187–1201 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement